View : 28 Download: 0

Symplectic surfaces in symplectic 4-manifolds

Title
Symplectic surfaces in symplectic 4-manifolds
Authors
Cho M.S.Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2003
Journal Title
Taiwanese Journal of Mathematics
ISSN
1027-5487JCR Link
Citation
vol. 7, no. 1, pp. 77 - 87
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Let a closed, minimal, symplectic 4-manifold X contain a symplectic surface F such that the genus g of F is greater than or equal to one and the value c1(TX)[F] > g. Then we show that the space X is rational or ruled.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE